MAUDE Adverse Event Report: ICU MEDICAL, INC JELCO INTRAVASULAR CATHETER; CATHETER,INTRAVASCULAR,THERAPEUTIC,SHORT-TERM LESS THAN 30 DAYS

ICU MEDICAL, INC JELCO INTRAVASULAR CATHETER; CATHETER,INTRAVASCULAR,THERAPEUTIC,SHORT-TERM LESS THAN 30 DAYS
Catalog Number 306301
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/01/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.
 
Event or Problem Description
It was reported that while the healthcare provider was flushing the catheter with a saline solution, the saline came out from the catheter.The iv solution then required removal and additional of peripheral sticks twice in order to obtain access.There was no patient harm or injury being reported as a result of the event.
 
Additional Manufacturer Narrative
D3: mfg establishment name; icu medical, inc.Device evaluation: no product returned for device analysis; a device history record (dhr) review was conducted which indicated all inspections were completed and no issues were noted during manufacture.No product was returned; therefore, no visual and functional tests were performed, the reported complaint could not be confirmed, and the root cause could not be determined.If the product is returned, the manufacturer will reopen this complaint for further investigation.

Brand Name
JELCO INTRAVASULAR CATHETER
Common Device Name
CATHETER,INTRAVASCULAR,THERAPEUTIC,SHORT-TERM LESS THAN 30 DAYS
Manufacturer (Section D)
ICU MEDICAL, INC
201 west queen st
southington CT 06489
Manufacturer Contact
reed covert
6000 nathan lane north
minneapolis, MN 55442
2247062300
MDR Report Key22208148
Report Number3012307300-2025-07139
Device Sequence Number15382193
Product Code FOZ
UDI-Device Identifier10351688071224
UDI-Public(01)10351688071224(17)271112(10)6071659
Combination Product (Y/N)N
Initial Reporter StateRI
Initial Reporter CountryUS
PMA/510(K) Number
UNKNOWN
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Risk Manager
Type of Report Initial,Followup
Report Date (Section B) 09/02/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number306301
Device Lot Number6071659
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/21/2025
Supplement Date Received by Manufacturer08/13/2025
Initial Report FDA Received Date06/14/2025
Supplement Report FDA Received Date09/02/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured12/04/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown